# SDR COMA9960024

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN WHEN AIRCRAFT PACKS SELECTED ON AFTER TAKEOFF.  SMOKE WAS FROM DEICING FLUID INJESTED INTO AIRCRAFT SYSTEM.  REPLACED AIRCRAFT COALESCER BAGS AND AIRCRAFT RETURNED TO SERVICE.
